Home | Recent Submissions | Search | Diagnosis | Quiz | Submit an Image | Index | Blog |About GSA
<< Back to Diagnosis Page  
Image Number 1088 (Acneiform eruption)


Diagnosis: Acneiform eruption

Site: Face

Sex: M

Age: 18


Description: Monomorphous papulopustular eruption.

Submitted by: Nameer Al-Sudany

View Full Size

Differential Diagnosis


Lithium, iodides, bromides, oral contraceptives, androgens, gonadotrophins, glucocorticosteroids, antituberculosis and anticonvulsant therapy may cause an acneiform rash. The presented patient has had history of asthma and he was injected with a corticosteroid preparation (Betamethasone) intramuscularly for a severe bout of asthmatic shortness of breath. One week later he developed asymptomatic monomorphous papulopustular eruption (Steroid acne) on the face, chest and back.

Search DermNetNZ   eMedicine   PubMed   Dermatology Online   Archives   JAAD for "Acneiform eruption"

buy accutane
Home  |  Recent Submissions  |  Search  | Diagnosis  |  Quiz  |  Submit an Image  |  Index  |  About GSA

Copyright © 2005 Global Skin Atlas